I have been taking Prograf since 1996.

Views: 1385

Replies to This Discussion

14 months 

find it makes my skin burn - trying many oils - best so far spectro gel with jojoba oil mixed in and pomegranate oil after a shower - soft water is least irritating and working out and having good sweat and then showering and oiling uo - I feel great for several hours and no burning skin - it's burn g really more than itching

Hi Tulip,

How awful...what does your doctor say?  Mine do not believe my insomnia is from the Prograf, even though it is listed as one of the side-effects.  Other than that, I love them!

I have been on Prograf for 8 years come April 27.  It really does mess with my sleep cycle, for I get insomnia every so often and will stay up all night, and all day, and then crash!  No warnings at all, but I can usually tell when I am going to be up all night by about 11:00pm.  I feel as if I just woke up!  I also have a very difficult time shutting down at night, even if I am tired. 

Other than that, I really have not noticed anything else.  I am on 1mg twice a day plus a ton of vitamins (which I never remember to take!!!!)

Stay well,

Karen

I've been on prograf since 1989. Side effects are not bad but I do have trouble sleeping and sometimes have tremors. The worst part is decreasing kidney function.

I have been taking Prograf since 2009.  My symptoms are mild migraine-like headaches; restless leg, and of course, virtually no way to stop an infection or virus from hitting me.  But, it has worked well, overall.

I have been on Prograf since December 3, 2000. The only side effect I have is the trembles, acne break outs from it, but are controlled with medcations from the dermatologist, and doctors believe memory problems due to it and not just because I turned 40. It is mostly short term memory problems and the neurologist ruled out other possibilities with MRI and blood test.

I'm nine months post tx and take 3mg/2mg a day.  After reading everyone's side affects/symptoms, I guess I have some of those also.  I do have the shakes (hands), the bottom of my feet burn (I can feel them burning right now while I'm sitting here), my headaches have gotten alot better (haven't had one in a while), I get up a few times a night and have started noticing the restless legs, Chris mentioned the short term memory--I've been having trouble with that and focusing.  Last night I got home and got out of my car when I noticed the lights were still on---my keys were still in the ignition and the car was still on.

Rachel, I have the burning feet also. The docs either ignore it or offer Neurontin, which is of no benefit. It's more than annoying.

I'm 2 1/2 years post liver tx. I have many of the symptoms described here. I developed severe stenosis after a year and a half. Now I have degenerative disc disease. Never had a back ache in my life. I'm confident these are side effects of the Prograf. Of course the docs think I'm crazy for even thinking such a thing.

I have terrible short term memory problems and difficulty "finding" words in normal conversation.  I lose track of conversations, misplace things. Yada yada yada.

Good luck to us all.

Hi

I know how that feels, when the docs say it's all in your head.  It took me a while to get off the ventilator, they told my family that it was in my head.  It was making me mad.  They gave me three weeks, before giving me a trach.  I think my short term memory is getting worse, can't remember names or things I saw on the news that same day.  Hope you get to feeling better.

On Prograf since heart transplant last March. Before dosage was reduced I experienced hallucinations, loss of ability to focus, loss of balance, severe tremors and other neurological symptoms which transplant team did not believe were Prograf related until they referred me to a neurologist. After MRI and other tests to rule out other possibilites the neurologist said symptoms WERE Prograf related. His comment was "Prograf is a very toxic drug." I am now on 1.5 mg twice a day and not "off my rocker"!

Hi Tulip

did you know that pomegranite interferes with Prograf? Applying topical applications and potentially cause a drug interaction.

Tulip said:

find it makes my skin burn - trying many oils - best so far spectro gel with jojoba oil mixed in and pomegranate oil after a shower - soft water is least irritating and working out and having good sweat and then showering and oiling uo - I feel great for several hours and no burning skin - it's burn g really more than itching

Agreed @hostess Rise'.  Along with that, avoid green tea, grapefruit juice and anise seed.  All of these interfere with Prograf.  

The jojoba should be okay.  However, I would suggest Vitamin E oil or Eucerin cream.

RSS

© 2014   Created by Hostess Risé.

Badges  |  Report an Issue  |  Terms of Service